# SDR ZW0A0103708

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN FLOOR SUPPORT AT STA 183, LBL 44.  FLOOR SUPPORT REMOVED AND NEW SUPPORT FABRICATED AND INSTALLED PER SPM 6-70-1 AND SRM 51-30-2.
